# SDR CA050621007

- Difficulty date: June 15, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 07326004
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER SPAR P/N 0732602-22, SPAR REINFORCEMENT P/N 0732602-1, SPAR REINFORCEMENT P/N 0732603-1 AFT, ATTACH REINFORCEMENT P/N 0732106 5), ATTACH REINFORCEMENT P/N 0732106-1, HINGE REINFORCEMENT P/N 0732101-4, DURING INSPECTION/REPAIR OF STABILIZER THESE PARTS WERE FOUND CRACKED AT ATTACH POINT TO AIRFRAME.  SUSPECT USE OF EXTERNAL HANDS CAUSING CRACKING.
